# SDR SIMA200434102

- Difficulty date: December 3, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- Engine: Allsn AE3007A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001005
- Part serial: 1005A
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RECEIVED (FLAP FAIL) ON EICAS.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED AND LUBRICATED THE LT AND RT FLAP FLEX SHAFTS AND REPLACED NR 2 AND NR 3 FLAP ACTUATORS AND THE FLAP ELECTRONIC CONTROL UNIT IAW MM.  OPS CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.(K)
